Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 239, NWS Wilmington, OH

November 5, 2017Auglaize County, Mercer County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Nov 5, 2017, 3:27 PM EST for Auglaize County, Mercer County, Ohio. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2017, 3:27 PM EST (20:27 UTC)
Expired
Nov 5, 2017, 4:15 PM EST
In force
48 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Auglaize County, OH, Mercer County, OH

The radar

The Northern Indiana radar (KIWX), 131 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 3:50 PM ESTTSTM WND DMGSt. Marys, OHROOF OFF BUILDING. TREES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 12:08 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

956 
WUUS51 KILN 052027
SVRILN
OHC011-107-052115-
/O.NEW.KILN.SV.W.0239.171105T2027Z-171105T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
327 PM EST SUN NOV 5 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Western Auglaize County in west central Ohio...
  Mercer County in west central Ohio...

* Until 415 PM EST.

* At 327 PM EST, severe thunderstorms were located along a line
  extending from near Rockford to 6 miles east of Redkey, moving east
  at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines. 

* Locations impacted include...
  Celina, St. Marys, Coldwater, New Bremen, St. Henry, Fort Recovery,
  Rockford, Moulton, Wabash, Mendon, Chickasaw, Burkettsville,
  Buckland, Montezuma, Chattanooga, Kossuth, Tama, Egypt, Maria Stein
  and Neptune.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

LAT...LON 4068 8445 4068 8422 4066 8422 4066 8421
      4035 8445 4035 8480 4069 8480 4070 8479
      4071 8446
TIME...MOT...LOC 2027Z 258DEG 45KT 4064 8469 4035 8504 

HAIL...1.00IN
WIND...60MPH
 
$$

KC
3 follow-up statements
713 
WWUS51 KILN 052038
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
338 PM EST SUN NOV 5 2017

OHC011-107-052115-
/O.CON.KILN.SV.W.0239.000000T0000Z-171105T2115Z/
Auglaize OH-Mercer OH-
338 PM EST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR WESTERN AUGLAIZE AND MERCER COUNTIES...

At 337 PM EST, severe thunderstorms were located along a line
extending from 6 miles east of Rockford to near Fort Recovery, moving
east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Celina, St. Marys, Coldwater, New Bremen, St. Henry, Fort Recovery,
Rockford, Moulton, Wabash, Mendon, Chickasaw, Burkettsville,
Buckland, Montezuma, Kossuth, Tama, Egypt, Maria Stein, Neptune and
State Route 116 at State Route 197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

LAT...LON 4071 8446 4068 8445 4068 8422 4066 8422
      4066 8421 4035 8445 4035 8480 4051 8480
      4070 8465 4071 8448
TIME...MOT...LOC 2037Z 258DEG 45KT 4067 8453 4038 8488 

HAIL...1.00IN
WIND...60MPH
 
$$

KC
781 
WWUS51 KILN 052051
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
351 PM EST SUN NOV 5 2017

OHC011-107-052115-
/O.CON.KILN.SV.W.0239.000000T0000Z-171105T2115Z/
Auglaize OH-Mercer OH-
351 PM EST SUN NOV 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR WESTERN AUGLAIZE AND SOUTHERN MERCER COUNTIES...

At 351 PM EST, severe thunderstorms were located along a line
extending from near Spencerville to near St. Henry, moving east at 50
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines. 

Locations impacted include...
Celina, St. Marys, New Bremen, St. Henry, Fort Recovery, Moulton,
Chickasaw, Burkettsville, Buckland, Montezuma, Kossuth, Egypt, Maria
Stein, Neptune, Carthagena and Bulkhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

LAT...LON 4068 8445 4068 8422 4066 8422 4066 8421
      4035 8445 4035 8480 4044 8480 4048 8457
TIME...MOT...LOC 2051Z 263DEG 45KT 4066 8431 4042 8468 

HAIL...1.00IN
WIND...60MPH
 
$$

Hatzos
505 
WWUS51 KILN 052112
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
412 PM EST SUN NOV 5 2017

OHC011-107-052121-
/O.EXP.KILN.SV.W.0239.000000T0000Z-171105T2115Z/
Auglaize OH-Mercer OH-
412 PM EST SUN NOV 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN AUGLAIZE AND SOUTHERN
MERCER COUNTIES WILL EXPIRE AT 415 PM EST...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. An additional 
severe thunderstorm warning remains in effect for portions of 
Auglaize County.

A tornado watch remains in effect until 700 PM EST for west central
Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4068 8445 4068 8422 4066 8422 4066 8421
      4035 8445 4035 8480 4044 8480 4048 8457
TIME...MOT...LOC 2111Z 258DEG 45KT 4071 8402 4047 8439 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 1:05 PM EST, 2 hours 22 minutes earlier.

Area forecast discussion, Nov 5, 1:05 PM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
105 PM EST Sun Nov 5 2017

.SYNOPSIS...
An area of low pressure and associated cold front will approach
the area today. The cold front will move through this evening
into tonight. Severe weather will be possible this afternoon
into tonight.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated forecast early this morning to account for a pretty
large lull in shower activity and a later start time on the
organized convection currently located in western IN. Given
model trends, expanded flood watch further south by about 2
counties later this evening.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
Convection will be ongoing at the start of the short term. As
the evening and night progresses the main threats will be
damaging winds, isolated tornadoes, and flash flooding. As the
storms approach far southeastern portions of the forecast area
expect a weakening trend in the the severe activity. Instability
will also decrease as the night progresses. Most of thunderstorm
activity will taper off late in the night Sunday night. Cooler
air will begin to filter into the region with the passage of the
cold front.

Cloud cover and some shower activity will linger into Monday.
Temperatures will struggle to rise with high temperatures in the
lower 50s to lower 60s across most locations.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A wave of low pressure will travel along the old frontal boundary
that will extend across southern Kentucky. Precipitation shield
north of this wave will affect the southern part of the forecast
area. However, how much of the forecast area remains in question as
the 00Z model suite has generally trended a bit further north with
this precipitation. Thus have increase PoPs across the south for
Monday night into Tuesday.

Thereafter, high pressure will build in allowing for clouds to
decrease by mid week. Dry and cool conditions will prevail into
Friday night with temperatures running a bit below normal.

A short wave will approach the area next weekend, although there are
discrepancies in timing between models. Following the ensemble
mean, opted to include a low chance of showers for Saturday.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Embedded disturbances in a developing cyclonic flow aloft will
combine with favorable upper level jet energy and a surface cold
front/low to bring widespread showers and thunderstorms to the
region this afternoon into tonight. The most intense
precipitation will be along and ahead of the cold front. A very
moist airmass will result in heavy rain with MVFR/local IFR
ceilings and IFR/LIFR visbilities. Also, will have to update
TAFs for storm timing should strong to severe winds be
anticipated.

For later tonight into Monday, the front and low will push to
the southeast. Showers and storms will taper off to a chance of
showers with MVFR perhaps locally IFR ceilings expected.

On Monday, region should see a reprieve in the precipitation
behind the front, however, clouds and MVFR ceilings will linger.

Another embedded disturbance will approach the Ohio and
Tennessee Valleys Monday night. This will perturb a wave of low
pressure along the boundary to our south and may bring a few
showers to our southern terminals.

OUTLOOK...MVFR ceilings to linger from Monday night into
Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
     042>046-051>056-060>062.
     Flash Flood Watch from 5 PM EST this afternoon through late
     tonight for OHZ063>065-070>074-077>080.
KY...Flash Flood Watch from 5 PM EST this afternoon through late
     tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059.
     Flash Flood Watch from 5 PM EST this afternoon through late
     tonight for INZ066-073>075-080.

&&

SYNOPSIS...Novak
NEAR TERM...Franks/Hickman
SHORT TERM...Novak
LONG TERM...
AVIATION...Hickman
Hazardous weather outlook, Nov 5, 9:14 AM EST, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
914 AM EST Sun Nov 5 2017

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-061200-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking-
Preble-Montgomery-Greene-
914 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH
LATE TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon into tonight.

INZ066-073>075-080-KYZ091>093-OHZ063>065-070>074-077>080-061200-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Boone-Kenton-Campbell-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-
914 AM EST Sun Nov 5 2017

...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EST THIS AFTERNOON THROUGH
LATE TONIGHT...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky, Central Ohio and Southwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the flash flood threat, damaging winds, large hail,
and isolated tornadoes will be possible late this afternoon into
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon into tonight.

KYZ089-090-094>100-OHZ081-082-088-061200-
Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-
Adams-Pike-Scioto-
914 AM EST Sun Nov 5 2017

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky and Southwest Ohio.

.DAY ONE...Today and Tonight.

With multiple rounds of thunderstorms expected, there is the
potential for isolated flash flooding. In addition, thunderstorms
early this evening into tonight will bring the potential for damaging
winds, isolated large hail, and isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed early this evening into
tonight.

In the hours before

Local storm report, Nov 5, 2:44 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
244 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     FUNNEL CLOUD     4 S CELINA              40.49N 84.57W
11/05/2017                   MERCER             OH   TRAINED SPOTTER

            FUNNEL CLOUD SPOTTED SOUTH OF CELINA NEAR YOUNGER ROAD
            AND US ROUTE 127.

&&

JGIBSON
Special weather statement, Nov 5, 2:57 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
257 PM EST SUN NOV 5 2017

INZ073-052030-
Ripley IN-
257 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY UNTIL 330 PM
EST...

At 257 PM EST, radar indicated a strong thunderstorm 9 miles east of
Vernon, moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Versailles, Milan, Osgood, Sunman, Holton, Rexville, Benham, New
Marion, Friendship, Versailles Lake, Cross Plains, Otter Village and
Olean.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3904 8545 3912 8544 3924 8510 3893 8514
      3893 8520 3892 8520 3891 8521 3891 8544
TIME...MOT...LOC 1957Z 255DEG 44KT 3902 8543

Hatzos
Local storm report, Nov 5, 3:07 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
307 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     1 ESE CELINA            40.55N 84.55W
11/05/2017                   MERCER             OH   EMERGENCY MNGR

            POSSIBLE TORNADO. ROOF DAMAGE AND WIRES DOWN NEAR EAST
            MARKET STREET...LIVINGSTON STREET AND GRAND LAKE ROAD
            AREA. SIGNIFICANT DAMAGE TO CROWN EQUIPMENT CORP. TIME
            ESTIMATED BY RADAR.

&&

HICKMAN
Special weather statement, Nov 5, 3:20 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
320 PM EST SUN NOV 5 2017

OHZ034-035-052045-
Auglaize OH-Mercer OH-
320 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND MERCER
COUNTIES UNTIL 345 PM EST...

At 320 PM EST, radar indicated a strong thunderstorm near Rockford,
moving east at 55 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Celina, St. Marys, Coldwater, Fort Recovery, Rockford, New Knoxville,
Moulton, Wabash, Mendon, Montezuma, Chattanooga, Kossuth, Tama,
Neptune, State Route 116 at State Route 197 and Bulkhead.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4073 8446 4068 8445 4069 8429 4050 8429
      4041 8480 4073 8480
TIME...MOT...LOC 2020Z 258DEG 49KT 4063 8475

KC
Special weather statement, Nov 5, 3:20 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
320 PM EST SUN NOV 5 2017

INZ073-074-052045-
Ripley IN-Dearborn IN-
320 PM EST SUN NOV 5 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RIPLEY AND DEARBORN
COUNTIES UNTIL 345 PM EST...

At 320 PM EST, radar indicated a strong thunderstorm over Milan,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...

Locations impacted include...
Lawrenceburg, Greendale, Aurora, Bright, Hidden Valley, Versailles,
Milan, Osgood, Dillsboro, Moores Hill, Guilford, Wilmington, Logan,
Manchester, Sunman, St. Leon, West Harrison, Cold Springs, Versailles
Lake and Mount Sinai.

This includes I-74 in Indiana between mile markers 160 and 168.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3919 8534 3931 8495 3926 8482 3911 8482
      3908 8486 3906 8489 3905 8490 3904 8489
      3903 8491 3895 8537
TIME...MOT...LOC 2020Z 252DEG 45KT 3910 8512

Hatzos
Local storm report, Nov 5, 3:21 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EST SUN NOV 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     BUCKLAND                40.62N 84.26W
11/05/2017                   AUGLAIZE           OH   TRAINED SPOTTER

            A TRAVEL TRAILER PARKED OUTSIDE A HOME WAS DESTROYED.

&&

MBP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 3:23 AM ESTFlash Flood WatchILNAuglaize, Brown, Butler, Champaign, Clark, Clermont and 23 more24 hr
Nov 5, 2:07 PM ESTTornado WarningILNMercer23 min
Nov 5, 2:25 PM ESTTornado Warning Tornado observedILNMercer35 min
Nov 5, 2:40 PM ESTTornado WarningILNAuglaize, Mercer35 min
Nov 5, 2:55 PM ESTTornado Warning Tornado observedILNAuglaize20 min
Nov 5, 3:20 PM ESTSpecial Weather StatementILNMercer25 min
Nov 5, 3:33 PM ESTTornado WarningILNMercer12 min
Nov 5, 3:37 PM ESTAreal Flood AdvisoryILNMercer3 hr
Nov 5, 3:45 PM ESTSevere Thunderstorm WarningILNDarke28 min
Nov 5, 3:49 PM ESTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Shelby41 min
Nov 5, 3:51 PM ESTSpecial Weather StatementILNHardin39 min
Nov 5, 4:02 PM ESTAreal Flood AdvisoryILNAuglaize3 hr
Nov 5, 4:22 PM ESTSevere Thunderstorm WarningILNHardin, Logan, Union24 min
Nov 5, 4:25 PM ESTSpecial Weather StatementILNHamilton, Warren35 min
Nov 5, 4:41 PM ESTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren3 hr
Nov 5, 4:41 PM ESTSpecial Weather StatementILNShelby34 min
Nov 5, 5:02 PM ESTAreal Flood AdvisoryILNDarke3 hr
Nov 5, 5:13 PM ESTSpecial Weather StatementILNMiami47 min
Nov 5, 5:17 PM ESTAreal Flood AdvisoryILNAuglaize, Hardin, Logan3 hr
Nov 5, 5:21 PM ESTSevere Thunderstorm WarningILNChampaign, Darke, Miami, Shelby24 min
Nov 5, 5:36 PM ESTSpecial Weather StatementILNChampaign, Clark24 min
Nov 5, 5:42 PM ESTAreal Flood AdvisoryILNDarke, Preble3 hr
Nov 5, 5:42 PM ESTSevere Thunderstorm WarningILNChampaign, Clark, Miami33 min
Nov 5, 5:50 PM ESTSpecial Weather StatementILNPreble25 min
Nov 5, 5:57 PM ESTSpecial Weather StatementILNClark, Delaware, Madison, Union33 min
Nov 5, 6:09 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery3 hr
Nov 5, 6:18 PM ESTSevere Thunderstorm WarningILNClark, Greene, Madison27 min
Nov 5, 6:23 PM ESTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Madison, Union3 hr
Nov 5, 6:23 PM ESTTornado WarningILNClark, Madison15 min
Nov 5, 6:25 PM ESTSpecial Weather StatementILNDelaware, Franklin, Madison50 min
Nov 5, 6:30 PM ESTSevere Thunderstorm WarningILNDelaware, Franklin, Licking, Madison, Union30 min
Nov 5, 6:37 PM ESTAreal Flood AdvisoryILNDelaware, Franklin, Licking, Madison3 hr
Nov 5, 6:45 PM ESTAreal Flood AdvisoryILNMontgomery, Preble3 hr
Nov 5, 6:55 PM ESTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Nov 5, 6:56 PM ESTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Pickaway34 min
Nov 5, 6:58 PM ESTSpecial Weather StatementILNMontgomery47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.